Skip to main content

Extensions of Automorphisms of Submodules

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract

We study modules M such that all automorphisms of submodules in M can be extended to endomorphisms (automorphisms) of M.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. Alahmadi, N. Er, and S. K. Jain, “Modules which are invariant under monomorphisms of their injective hulls,” J. Aust. Math. Soc., 79, No. 3, 2265–2271 (2005).

    Article  MathSciNet  Google Scholar 

  2. 2.

    D. Eisenbud and P. Griffith, “Serial rings,” J. Algebra, 17, 389–400 (1971).

    Article  MATH  MathSciNet  Google Scholar 

  3. 3.

    N. Er, S. Singh, and A. K. Srivastava, “Rings and modules which are stable under automorphisms of their injective hulls,” J. Algebra, 379, 223–229 (2013).

    Article  MATH  MathSciNet  Google Scholar 

  4. 4.

    K. R. Goodearl, Ring Theory, Marcel Dekker, New York (1976).

    MATH  Google Scholar 

  5. 5.

    K. R. Goodearl and R. B. Warfield, An Introduction to Noncommutative Noetherian Rings, Cambridge Univ. Press, Cambridge (1989).

    MATH  Google Scholar 

  6. 6.

    S. K. Jain and S. Singh, “Quasi-injective and pseudo-injective modules,” Can. Math. Bull., 18, No. 3, 359–366 (1975).

    Article  MATH  MathSciNet  Google Scholar 

  7. 7.

    R. E. Johnson and F. T. Wong, “Quasi-injective modules and irreducible rings,” J. London Math. Soc., 36, 260–268 (1961).

    Article  MATH  MathSciNet  Google Scholar 

  8. 8.

    T. Y. Lam, Execises in Classical Ring Theory, Springer, New York (1995).

    Book  Google Scholar 

  9. 9.

    T. K. Lee and Y. Zhou, “Modules which are invariant under automorphisms of their injective hulls,” J. Algebra Appl., 6, No. 2 (2013)

  10. 10.

    T. H. Lenagan, “Bounded hereditary Noetherian prime rings,” J. London Math. Soc., 6, 241–246 (1973).

    Article  MATH  MathSciNet  Google Scholar 

  11. 11.

    S. H. Mohamed and B. J. Müller, Continuous and Discrete Modules, Cambridge Univ. Press, Cambridge (1990).

    Book  MATH  Google Scholar 

  12. 12.

    S. Singh, “Modules over hereditary Noetherian prime rings,” Can. J. Math., 27, No. 4, 867–883 (1975).

    Article  MATH  Google Scholar 

  13. 13.

    S. Singh and A. K. Srivastava, “Rings of invariant module type and automorphism-invariant modules,” in: Ring Theory and Its Applications (volume in honor of T. Y. Lam), Contemp. Math., Amer. Math. Soc., Providence (2014).

  14. 14.

    W. Stephenson, “Modules whose lattice of submodules is distributive,” Proc. London Math. Soc., 28, No. 2, 291–310 (1974).

    Article  MATH  MathSciNet  Google Scholar 

  15. 15.

    A. Tuganbaev, Semidistributive Modules and Rings, Kluwer Academic, Dordrecht (1998).

    Book  MATH  Google Scholar 

  16. 16.

    A. Tuganbaev, “Rings over which all cyclic modules are completely integrally closed,” Discrete Math. Appl., 21, No. 4, 477–497 (2011).

    Article  MATH  MathSciNet  Google Scholar 

  17. 17.

    A. Tuganbaev, “Automorphisms of submodules and their extension,” Diskret. Mat., 25, No. 1, 144–151 (2013).

    Article  MathSciNet  Google Scholar 

  18. 18.

    R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach, Philadelphia (1991).

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. A. Tuganbaev.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 18, No. 3, pp. 179–198, 2013.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Tuganbaev, A.A. Extensions of Automorphisms of Submodules. J Math Sci 206, 583–596 (2015). https://doi.org/10.1007/s10958-015-2335-3

Download citation

Keywords

  • Division Ring
  • Injective Module
  • Nonzero Ideal
  • Ideal Domain
  • Essential Extension